# SDR PCAA0011077

- Difficulty date: November 20, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N834EX
- Make and model: Dhav DHC8102
- Aircraft serial: 285
- Aircraft time: 22,901 hours, 25,705 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 17180003
- Part serial: 447
- Condition: Cracked
- Location: Cockpit
- Part time: 14,451 hours, 16,242 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROC- FLIGHT 3614 CREW DISCOVERED CAPTAINS SIDE WINDOW CRACKED ENTIRE LENGTH.  MAINTENANCE REMOVED AND REPLACED CAPTAINS SIDE WINDOW IN ACCORDANCE WITH DEHAVILLAND DASH 8 MAINTENANCE MANUAL 56-10-16.  OPS CHECK GOOD ON GROUND RUN-UP.  AIRCRAFT RETURNED TO SERVICE.
